Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Limit sets of automorphism groups of a tree


Author: Su Shing Chen
Journal: Proc. Amer. Math. Soc. 83 (1981), 437-441
MSC: Primary 05C25; Secondary 05C05, 22E50
DOI: https://doi.org/10.1090/S0002-9939-1981-0624949-8
MathSciNet review: 624949
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be an infinite and locally finite tree and $ G$ be an arbitrary automorphism group of $ X$. The limit set $ L(G)$ of $ G$ in the boundary $ B$ of $ X$ is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C25, 05C05, 22E50

Retrieve articles in all journals with MSC: 05C25, 05C05, 22E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0624949-8
Article copyright: © Copyright 1981 American Mathematical Society